# SDR CALA2017062301943

- Difficulty date: June 23, 2017
- Submitted: June 23, 2017
- Operation: Air carrier
- Aircraft: N457UA
- Make and model: Airbus A320-232
- Aircraft serial: 1146
- Aircraft time: 56,061 hours, 23,455 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Aft Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PAX COMPLAINING OF FOUL ODOR FROM THE EXIT ROW BACK.  TALKED TO CREW, ODOR WAS CONTAINED TO 2 ROWS OF SEATS .  RAN PACKS NO ODOR WAS DETECTED . NO FURTHER ACTION REQUIRED
